Alert archive / New Jersey / Freeze Watches in 2009

Freeze Watch 2, NWS Philadelphia/Mount Holly

November 2, 20094 states

NWS Philadelphia/Mount Holly issued this freeze watch at Nov 2, 2009, 2:55 PM EST for 4 states. It took effect at Nov 4, 2009, 2:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 2, 2009, 2:55 PM EST (19:55 UTC)
In effect from
Nov 4, 2009, 2:00 AM EST
Expired
Nov 3, 2009, 2:09 AM EST
In force
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Delaware County, PA

The radar

The Dover AFB radar (KDOX), 80 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2009-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2009-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KPHI 021955
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
255 PM EST MON NOV 2 2009
 
DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027-
PAZ067>070-031000-
/O.NEW.KPHI.FZ.A.0002.091104T0700Z-091104T1300Z/
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON...
NEW BRUNSWICK...FREEHOLD...TRENTON...PENNSVILLE...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...
MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...
WHARTON STATE FOREST...WEST CHESTER...NORRISTOWN...DOYLESTOWN...
MEDIA
255 PM EST MON NOV 2 2009

...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

A HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION TUESDAY NIGHT.
WINDS SHOULD DIMINISH TOWARD WEDNESDAY MORNING AND COUPLED WITH
LIGHT WINDS, LOW TEMPERATURES SHOULD DROP CLOSE TO AND AROUND
FREEZING.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
IF YOUR GARDEN IS STILL GROWING, PLEASE TAKE THE PROPER PROTECTIVE
MEASURES BY TUESDAY EVENING. PICK THE LAST FEW VEGETABLES AND
IF NOT DONE ALREADY BRING INDOORS ANY TROPICAL PLANTS.

&&

$$

TFG
1 follow-up statement
000 
WWUS71 KPHI 030709
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
209 AM EST TUE NOV 3 2009

NJZ020>022-027-PAZ067>069-032100-
/O.UPG.KPHI.FZ.A.0002.091104T0700Z-091104T1300Z/
/O.NEW.KPHI.FZ.W.0004.091104T0500Z-091104T1400Z/
OCEAN-CUMBERLAND-ATLANTIC-SOUTHEASTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...JACKSON...MILLVILLE...HAMMONTON...
WHARTON STATE FOREST...WEST CHESTER...NORRISTOWN...DOYLESTOWN
209 AM EST TUE NOV 3 2009

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
WEDNESDAY.  

A HIGH PRESSURE SYSTEM WILL CROSS THE REGION TONIGHT. WINDS
SHOULD DIMINISH OVERNIGHT AND COUPLED WITH MOSTLY CLEAR SKIES...
LOW TEMPERATURES SHOULD DROP CLOSE TO AROUND FREEZING. ALSO,
WIDESPREAD FROST IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>019-023-PAZ070-
032100-
/O.UPG.KPHI.FZ.A.0002.091104T0700Z-091104T1300Z/
/O.NEW.KPHI.FR.Y.0012.091104T0500Z-091104T1400Z/
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CAPE MAY-DELAWARE-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON...
NEW BRUNSWICK...FREEHOLD...TRENTON...PENNSVILLE...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
CAPE MAY COURT HOUSE...MEDIA
209 AM EST TUE NOV 3 2009

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
WEDNESDAY. 

A HIGH PRESSURE SYSTEM WILL CROSS THE REGION TONIGHT. WINDS
SHOULD DIMINISH OVERNIGHT AND COUPLED WITH MOSTLY CLEAR SKIES...
LOW TEMPERATURES SHOULD DROP TO THE MIDDLE 30S ALLOWING FROST TO
FORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

DEZ004-NJZ014-024>026-PAZ071-032100-
/O.NEW.KPHI.FR.Y.0012.091104T0500Z-091104T1400Z/
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-PHILADELPHIA-
INCLUDING THE CITIES OF...REHOBOTH BEACH...SANDY HOOK...
OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND...PHILADELPHIA
209 AM EST TUE NOV 3 2009

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
WEDNESDAY. 

A HIGH PRESSURE SYSTEM WILL CROSS THE REGION TONIGHT. WINDS
SHOULD DIMINISH OVERNIGHT AND COUPLED WITH MOSTLY CLEAR SKIES...
LOW TEMPERATURES SHOULD DROP TO THE UPPER 30S ALLOWING SCATTERED 
FROST TO FORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

RNS

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Nov 2, 11:38 AM EST, 3 hours 17 minutes earlier.

Area forecast discussion, Nov 2, 11:38 AM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1138 AM EST MON NOV 2 2009

.SYNOPSIS...
A WEAK AREA OF LOW PRESSURE WILL RIDE ALONG A COLD FRONT THAT IS
WELL SOUTH AND EAST OF THE REGION LATER TODAY. MEANWHILE, HIGH
PRESSURE WILL MOVE ACROSS NEW ENGLAND AND THE CANADIAN MARITIMES
THIS AFTERNOON AND NIGHT. THE NEXT COLD FRONT IS FORECAST TO
ARRIVE ON TUESDAY AND THEN BE FOLLOWED BY HIGH PRESSURE FOR
WEDNESDAY AND THURSDAY. YET ANOTHER COLD FRONT SHOULD THEN MOVE FROM
THE GREAT LAKES THROUGH THE REGION AROUND FRIDAY FOLLOWED BY HIGH
PRESSURE FOR NEXT WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
BASED ON SATELLITE AND RADAR TRENDS FOR THE NEXT UPDATE WE WILL
SLIDE THE MENTION OF MAINLY SPRINKLES SLIGHTLY FARTHER TO THE EAST.
SURFACE TEMPS ARE CURRENTLY HIGHER THAN LAV GUIDANCE WITH THE LATEST
12Z SOUNDINGS SUPPORTING MAX TEMPS CLOSE TO 60F IN THE QUOTES
SUNSHINE ON THE COASTAL PLAIN. WE WILL SPLIT THE DIFFERENCE FOR NOW.
A DEFORMATION ZONE IN THE SOLID CLOUDINESS REMAINS OVER NEW JERSEY
AND IS FORECAST TO MOVE LITTLE, SO THERE SHOULD BE A PRETTY TIGHT
CLOUDINESS/CLEAR GRADIENT ACROSS OUR CWA. SIGNS OF THE SEASON, THE
RIVER VALLEY FOG IS DISSIPATING OVER UPSTATE NEW YORK AND CENTRAL
AND WESTERN PENNSYLVANIA.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
THE GFS AND NAM WERE SIMILAR AND FOLLOWED. FOR TONIGHT...AN
APPROACHING COLD FRONT SHOULD BRING MID AND HIGH CLOUDS TO THE
REGION MAINLY OVER THE NORTHERN AREAS. THEN ON TUESDAY, THE FRONT
MOVES THROUGH FROM THE NORTHWEST AS AN UPPER TROUGH MOVES BY TO
THE NORTH. WITH THE FRONT OUTRUNNING ITS UPPER AIR SUPPORT, IT
SHOULD GENERALLY BE DRY.

TUESDAY NIGHT AND WEDNESDAY...CANADIAN HIGH PRESSURE BUILDS OVER
THE AREA WITH MUCH COOLER TEMPERATURES. SOME CLOUDS SHOULD LINGER
NORTH DUE TO THE CAA AND A FETCH FROM THE WARMER GREAT LAKES, BUT
IT IS UNCERTAIN WHETHER THERE WILL BE ENOUGH MOISTURE FOR PCPN,
WHICH IF IT FELL COULD BE IN THE FORM OF RAIN SHOWERS OR SNOW
FLURRIES. OVER THE CENTRAL AND SOUTHERN AREAS, IT SHOULD BE DRY
WITH DOWNSLOPE FLOW.

WITH HIGH PRESSURE MOVING OVERHEAD LATE TUESDAY NIGHT AND WEDNESDAY,
TEMPERATURES SHOULD DROP TO THE MID-UPPER 20S NORTH AND THE 30S
ELSEWHERE WITH FROST IN MOST AREAS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
GENERALLY GREAT AUTUMN WEATHER IS EXPECTED IN THE EXTENDED PERIOD.
AN UPPER EASTERN TROUGH -- WESTERN RIDGE PATTERN AT THE BEGINNING OF
THE PERIOD WILL BE PROGRESSIVE. THIS PROGRESSION WILL LEAD TO A MEAN
RIDGE OVER THE EAST BY THE END OF THE PERIOD. THE TROUGH WILL PASS
THROUGH WITH A SFC LOW PRESSURE SYSTEM MOVING BY TO THE NORTH AND
ONLY LIMITED MOISTURE. I HAVE USED SLIGHT CHC POPS ARE IN THE GRIDS
FOR THU THRU FRI. NIGHTTIME AND EARLY DAYTIME TEMPERATURES WILL BE
COOL ENOUGH FOR SOME SNOW SHOWERS ACROSS THE HIGHER ELEVATIONS OF
THE SOUTHERN POCONOS. THESE WILL NOT SHOW UP IN THE WORDS AT THIS
POINT WITH THE ONLY SLGT CHC POPS IN THERE.

HIGH PRESSURE...SHOWN BY HPC PROGS...WILL DROP ACROSS THE AREA
SATURDAY AND REMAIN THROUGH NEXT MONDAY. FAIR WEATHER WILL ACCOMPANY
THE SYSTEM WITH TEMPERATURES A FEW DEGREES BELOW NORMAL. TEMPS WILL
MODERATE BACK ABOVE NORMAL BY THE END OF NEXT WEEKEND.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MOSTLY VFR CONDITIONS TODAY FOR THE TAF SITES WITH SOME
INTERMITTENT MVFR CONDITIONS, MAINLY FOR THE SITES FARTHER TOWARD
THE COAST. WINDS WILL GENERALLY REMAIN OUT OF THE NORTHEAST AND BE
AROUND 10 KT OR LESS, WITH SOME GUSTS AROUND 15 TO 20 KT, AGAIN,
MAINLY TOWARD THE COAST. SOME IMPROVEMENT IS EXPECTED TONIGHT
WITH CIGS RISING AND CLOUDS POSSIBLY BECOMING LESS IN COVERAGE.
WINDS ARE EXPECTED TO SWITCH TO THE NORTHWEST OVERNIGHT, AND MAY
EVEN GO CALM OR VARIABLE IN SEVERAL PLACES.

OUTLOOK...
MAINLY DRY WEATHER IS FORECAST FOR THE PERIOD TUESDAY THROUGH
THURSDAY. HOWEVER, A MOSTLY DRY COLD FRONT IS FORECAST TO CROSS THE
AREA EARLY TUESDAY. HIGH PRESSURE WILL THEN MOVE IN AND PREVAIL
UNTIL YET ANOTHER COLD FRONT ARRIVES LATE THURSDAY.

&&

.MARINE...
LOW PRESSURE DEVELOPING OFF THE NORTH CAROLINA/VIRGINIA COAST WILL
MOVE UP THE OFFSHORE FRONTAL ZONE TO OUR SOUTH AND EAST TODAY INTO
TUESDAY. NORTHEAST WINDS, BECOMING NORTH TONIGHT, WILL PERSIST AND
ALLOW WAVE HEIGHTS TO BUILD TO 4 TO 7 FEET TODAY FROM SOUTH TO
NORTH. SO, THE PREVIOUSLY-ISSUED SMALL CRAFT ADVISORY WILL REMAIN
IN EFFECT AND INDEED BE EXTENDED THROUGH TUESDAY, WHICH IS THE
THIRD PERIOD. IT WILL PROBABLY HAVE TO BE FURTHER EXTENDED THROUGH
TUESDAY NIGHT IF WAVEWATCH IS CORRECT. AS THE LOW PRESSURE AREA
MOVES OFF TO THE NORTHEAST TONIGHT, A COLD FRONT WILL APPROACH
FROM THE NORTHWEST. THE FRONT WILL CROSS THE AREA EARLY TUESDAY
AND BE FOLLOWED BY HIGH PRESSURE TUESDAY NIGHT INTO THURSDAY.

&&

.TIDES/COASTAL FLOODING...
HIGH TIDE LEVELS ARE BEGINNING TO RECEDE, SO THE COASTAL FLOOD
ADVISORY HAS BEEN CANCELLED. LOOKING AHEAD TO TUESDAY, THE
PERSISTENT NORTH FLOW COULD LEAD TO MINOR TIDAL FLOODING AGAIN,
SINCE THE ASTRONOMICAL TIDES ARE A FEW TENTHS HIGHER THAN TODAY.
BUT, THIS WILL BE LEFT FOR THE DAY SHIFT TO WRESTLE WITH.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST TUESDAY FOR ANZ450>455.

&&

SYNOPSIS...STAUBER
NEAR TERM...GIGI
SHORT TERM...STAUBER
LONG TERM...STAUBER
AVIATION...ROBERTSON/
MARINE...
TIDES/COASTAL FLOODING...ROBERTSON/
Hazardous weather outlook, Nov 2, 11:30 AM EST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1130 AM EST MON NOV 2 2009

MDZ008-012-015-019-020-NJZ001-007>010-012-015-017>019-PAZ054-055-
060>062-067>071-031630-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MIDDLESEX-MERCER-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1130 AM EST MON NOV 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-NJZ013-014-016-020>027-031630-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
1130 AM EST MON NOV 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SOME MINOR TIDAL FLOODING IS POSSIBLE WITH THE MORNING HIGH TIDE
ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-031630-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1130 AM EST MON NOV 2 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-031630-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1130 AM EST MON NOV 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Watches in New Jersey, 2009Freeze Watches in Maryland, 2009Freeze Watches in Delaware, 2009Every freeze watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.